Laurent Beaudou ; Sylvain Gravier ; Sandi Klavžar ; Matjaz Kovse ; Michel Mollard - Covering codes in Sierpinski graphs

dmtcs:508 - Discrete Mathematics & Theoretical Computer Science, January 1, 2010, Vol. 12 no. 3 -
Covering codes in Sierpinski graphsArticle

Authors: Laurent Beaudou 1; Sylvain Gravier ORCID2,3; Sandi Klavžar 4,5,6; Matjaz Kovse 2,6; Michel Mollard 2

  • 1 Laboratoire Bordelais de Recherche en Informatique
  • 2 Institut Fourier
  • 3 Laboratoire Leibniz
  • 4 Faculty of Mathematics and Physics [Ljubljana]
  • 5 Faculty of Natural Sciences and Mathematics [Maribor]
  • 6 Institute of Mathematics, Physics and Mechanics [Ljubljana]

For a graph G and integers a and b, an (a, b)-code of G is a set C of vertices such that any vertex from C has exactly a neighbors in C and any vertex not in C has exactly b neighbors in C. In this paper we classify integers a and b for which there exist (a, b)-codes in Sierpinski graphs.

Volume: Vol. 12 no. 3
Section: Graph and Algorithms
Published on: January 1, 2010
Imported on: March 26, 2015
Keywords: codes in graphs,perfect codes,Sierpinski graphs,[INFO.INFO-DM] Computer Science [cs]/Discrete Mathematics [cs.DM]

1 Document citing this article

Consultation statistics

This page has been seen 472 times.
This article's PDF has been downloaded 278 times.